MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X48MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X48MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Catalog Number UH1-48-26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: c-taper cocr lfit head 26mm/0, cat# 06-2600, lot# 433163.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Additional information has been requested.Should additional information become available at the later time it will be reported in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock on with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Patient was revised for infected left bipolar hip.Patient was brought to or for i&d of left hip with replacement of femoral head and uhr bipolar component.
 
Additional Manufacturer Narrative
An event regarding infection involving an uhr head was reported.The event was not confirmed.Device evaluation and results: a visual, dimensional and functional inspection was not performed as the device was not returned for evaluation.Medical records received and evaluation: no information was received for review with the clinical consultant.Device history review: review of the device history records indicates that all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the reported lot and sterile lot.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of device, operative reports, x-rays, histopathology report, patient history and follow-up notes are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description
Patient was revised for infected left bipolar hip.Patient was brought to operating room for i&d of left hip with replacement of femoral head and uhr bipolar component.

Brand Name
UHR BIPOLAR 26X48MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6298179
Report Number0002249697-2017-00441
Device Sequence Number1563661
Product Code KWL
UDI-Device Identifier07613327017007
UDI-Public(01)07613327017007(11)161025(17)211031(10)WK7J10
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue NumberUH1-48-26
Device Lot NumberWK7J10
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68